Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had gynocomastia surgery since had hormonal problem since puberty. Are my Estrogen levels high?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1482 Questions
Are my estrogen levels high based on the attached lab work up? I recently had gynocomastia surgery since I had the condition since puberty when I was 17. I am trying to make sure it does not come back because of a hormonal problem.
Posted Fri, 9 Aug 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 10 hours later
I reviewed the attached laboratory test result. The total estrogens are in the normal range. So you do not have any abnormal estrogen excess in your body.

There can be various reasons for gynecomastia. The following link summarizes this condition well:

If you wish to see if there is any potential hormonal imbalance that may cause the condition to re-occur, then a comprehensive endocrine evaluation will be helpful to assess your thyroid and testosterone status, for example
Above answer was peer-reviewed by
Follow-up: Had gynocomastia surgery since had hormonal problem since puberty. Are my Estrogen levels high? 14 hours later
Thank you very much Doctor. I will follow up with more complete lab work.
Answered by Dr. Shehzad Topiwala 5 days later
You are welcome.

Will be glad to assist you again.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor